| Model Number |
98701 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, aa8036r09, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual complaint product was not returned for evaluation.All information reasonably known as of 06-mar-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
Event or Problem Description
Avanos medical, inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the first of two reports.Refer to 9611594-2019-00039 for the second event.It was reported the sutures broke and the patient had to return to the operating room (or).Additionally, the t-fastener sutures have not lasted more than 48-hours before breaking.There was no reported injury.
Event or Problem Description
Additional information received 01-mar-2019, stated the patient demographics were unknown as the reporter was not in the procedure room.
Additional Manufacturer Narrative
Additional information received 01-mar-2019 stated the reporter was unable to verify the lot number as she did not have the packaging.All information reasonably known as of 27-mar-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.